# SDR YENA2024020600233

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 77,052 hours, 27,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE LOWER INBOA RD AT DOOR STOP FITTING 1 POSITION, CRACK DIRECTIONS ARE 3 AND 6 OCLOC K, AT AFT GALLEY AREA (2 EA); (RESOLVED ON W/O: 1254356 TASKCARD: NR-00016) REF AEROMAN NR 2023-741220 WO 2023 362/1 PERFORMED REPAIR ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE LOWER INBOARD AT DOOR STOP FITTING 1 POSITION AT AFT GALLEY AREA (2 EA) IAW A320 SRM 53-41-12-300-011. THIS REPAIR IS CLASSIFIED AS CATEGORY B , INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 37,900 FC (FH NOT RELEVANT) , SUBSEQUENT INSPECTION AT INTERVALS OF 5,300FC (FH NOT RELEVANT), INSPECTION METHOD: HFEC IAW  SRI 53-41-12-205-010 TABLE 006 (AREA 2).
